# SDR COMA9960279

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 60036030
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 718 AND STR 11 (LHS) HAS A CRACK IN THE RADIUS EXTENDING BETWEEN THE FIRST AND SECOND FASTENER HOLE ABOVE STRINGER 11 IN THE FLANGE ATTACHING TO THE SKIN AND A CRACK IN THE DOUBLER ON THE AFT SIDE OF FRAME.  FRAME FLANGE REPAIRED IAW WVAC EO 601R-53-0066.  DOUBLER ON AFT SIDE OF FRAME REPAIRED IAW EO 601R-53-0068.
